Mueller matrices and depolarization criteria

Simon, R. (1987) Mueller matrices and depolarization criteria Journal of Modern Optics, 34 (4). pp. 569-575. ISSN 0950-0340

Full text not available from this repository.

Official URL:

Related URL:


The question of whether a given Mueller matrix represents a deterministic or a non-deterministic system is analysed by means of a matrix condition. The possibility of replacing this matrix condition by a scalar condition is examined. It is shown that this is permissible only for those cases where a Hermitian matrix constructed from the Mueller matrix is positive semidefinite.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:87649
Deposited On:20 Mar 2012 14:45
Last Modified:20 Mar 2012 14:45

Repository Staff Only: item control page